Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

hi, I'm getting small deep blisters in the middle of

hi, I'm getting small deep blisters in the middle of one of my feet and olso at times around some of my fingers, both my feet and hands get quite sweaty?
Asked On : Wed, 11 Aug 2010
Answers:  2 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks fo your query.
Are the blisters itchy?
If yes, then you may be having pompholyx. Use a potent steroid cream 2-3 times daily. It should be fine.
Consult your dermatologist personally for an exact diagnosis
Answered: Fri, 2 Sep 2011
I find this answer helpful
General & Family Physician Dr. Radhika Thyagaraju's  Response
blisters can be due to many reasons.
it can be due to infections as in fungal or can be an allergy.
wash your hand regularly.
avoid exposure to detrgents bound to cause so.
if the symptoms worsen please meet your physician regarding the same.
as of you excessively sweating use a cloth or a tissue to wipe your hands.
i hope i have answered your query.
take care
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor